# SDR UIEA2017051600796

- Difficulty date: May 16, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 80,997 hours, 23,559 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Shutoff Valve
- Condition: Faulted
- Location: Heat Exchanger
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE IDG OUT TEMP MAINTENANCE MESSAGE.  PERFORMED FIM 24-20 FAULT TREE 807,  FOUND IDG AIR/OIL COOLER VALVE TO BE FAULTY,  REMOVED AND REPLACED AIR/OIL HEAT EXCHANGER AIR SHUTOFF VALVE IAW AMM 24-11-07.  OPS CHECKED NORMAL
